# SDR CALA2024020900374

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 76,704 hours, 28,369 cycles
- System (JASC): 2700 · Flight Control System
- Part: Counter
- Part number: 3104
- Condition: Smoke
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME FROM NUMBER DIAL ON CAPTS YOKE LASTED A FEW SECONDS D ISSAPATED QUICKLY UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V946822 MAC RELATED WORK ORDER 000000003096659 AND PRTR, PULLED CB C4 ON CAPTAIN'S AUX LIGHT PANEL BELOW CAPTAIN''S RUDDER PEDAL ADJUSTMENT KNOB. AFFECTED LIGHTS ARE BACKGROUND LIGHTING FOR NUMBER DIAL ON CAPTAIN''S YOKE. CAPTAIN'S MAP LIGHT, AND CAPTAIN'S CDS BACKGROUND LIGHTING. MEL 3301A APPLIED. REF WDM 33-11-11.  PULLED CB C4 ON CAPTAIN`S AUX LIGHT PANEL BELOW CAPTAIN''S RUDDER PEDAL ADJUSTMENT KNOB. AFFECTED LIGHTS ARE BACKGROUND LIGHTING FOR NUMBER DIAL ON CAPTAIN'S YOKE. CAPTAIN'S MAP LIGHT, AND CAPTAIN'S CDS BACKGROUND LIGHTING. MEL 3301A APPLIED. REF WDM 33-11-11. DEFERRED DIRECTLY BY TOMC REPLACED NUMBER DIAL, ALL LIGHTS FUNCTION NORMAL, NO SMELL OBSERVED.MM27-11-41-02. MM33-11-00-960-803.CONTROL COLUMN MEMORY DEVICE.
